Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Ophthalmological Medicine
Volume 2011 (2011), Article ID 232986, 2 pages
http://dx.doi.org/10.1155/2011/232986
Case Report

Bilateral Optic Neuritis Associated with the Use of Infliximab

1Department of Neurology, St. Olavs Hospital, 7006 Trondheim, Norway
2Department of Neuroscience, Norwegian University of Science and Technology, 7489 Trondheim, Norway

Received 3 September 2011; Accepted 13 October 2011

Academic Editors: S.-J. Chen, C.-k. Joo, C. J. MacEwen, and S. Machida

Copyright © 2011 Jan O. Aasly. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. P. Ten Tusscher, P. J. Jacobs, M. J. Busch, L. de Graaf, and W. L. Diemont, “Bilateral anterior toxic optic neuropathy and the use of infliximab,” British Medical Journal, vol. 326, no. 7389, p. 579, 2003. View at Google Scholar · View at Scopus
  2. J. H. Chung, G. P. van Stavern, L. P. Frohman, and R. E. Turbin, “Adalimumab-associated optic neuritis,” Journal of the Neurological Sciences, vol. 244, no. 1-2, pp. 133–136, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. B. von Jagow and T. Kohnen, “Anterior optic neuropathy associated with adalimumab,” Ophthalmologica, vol. 222, no. 4, pp. 292–294, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Y. Li, A. D. Birnbaum, and D. A. Goldstein, “Optic neuritis associated with adalimumab in the treatment of uveitis,” Ocular Immunology and Inflammation, vol. 18, no. 6, pp. 475–481, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. M. E. Zannin, G. Martini, I. Buscain et al., “Sudden visual loss in a child with juvenile idiopathic arthritis-related uveitis,” British Journal of Ophthalmology, vol. 93, no. 3, pp. 282–417, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Gupta, J. M. Gelfand, and J. D. Lewis, “Increased risk for demyelinating diseases in patients with inflammatory bowel disease,” Gastroenterology, vol. 129, no. 3, pp. 819–826, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. The Lenercept Multiple Sclerosis Study Group and The University of British Columbia MS/MRI Analysis Group, “TNF neutralization in MS: results of a randomized, placebo-controlled multicenter study,” Neurology, vol. 53, no. 3, pp. 457–465, 1999. View at Google Scholar